Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Rashes on penis, pimple-like, itchy, dry skin with white particles. What to do?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2004
Answered : 1845 Questions
Question
Hi,
I am AAAA from Gurgaon.
I am having sex problem, There are rashes inside my Penis, Specially at the back edge inside penis is having lot of small pimple like rashes in sequence/line. It itches a lot even I wash it daily.
I have tried many things to maintain hygiene like, dettol, Baby soap, moisturizing creams etc. But all fails. sometimes it itches a lot and skin inside penis becomes red.
Also skin is very dry inside, and sometimes I saw white color particles. I wash them daily but rashes are still there, and irritates a lot.
I am having this problem from past 4-5 months, and it troubles me a lot.

Please guide me what I have to do to overcome this situation and also how to maintain hygiene there.

Thanks in advance.
Waiting for your response.
E-Mail: YYYY@YYYY
Phn No:- +91-0000
Posted Tue, 2 Oct 2012 in Mental Health
 
 
Answered by Dr. Ashish Mittal 56 minutes later
Hello,
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     27 year old male
•     Total duration of problem 4-5 months.
•     Complaints of: rashes inside my Penis edge in sequence/line with itching.

I Would like to know few more things which would help me in suggesting you better:

1.) Have you had a sexual encounter with a stranger before onset of problem?
2.) Do you have burning sensation while passing urine?
3.) Do you have any swelling in groin area?
4.) Is the frequency of urination increased?

From your history following are possibilities which need to rule out in your case:
-Pimples or ingrown hairs or Penile papules. These are common and they're nothing to worry about. But causing symptom because of dettol induced dermatitis.
-Gonococcal Urethritis
-Syphilis with secondary infection
-Tinea


Hence get yourself examined by a Dermatologist so that your Doctor may examine you and order few tests like:
-VDRL
-Complete Blood Work
-Urinalysis
-Culture of secretion from that area

To rule out the exact cause for your symptoms. Once confirmed, the treatment will depend upon the cause which includes a course of antibiotics. Till that time do not use Dettol. You can wash area with soap water. For itching you can use Tab Cetrizine 10 mg once a day.

Follow these lifestyle changes,

1.) Practice safe sex, if you had a sexual encounter with a stranger.
2.) Drink plenty of water.
3.) Eat healthy nutritious balanced diet which should include fresh fruits and XXXXXXX leafy vegetables.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Regards,
Above answer was peer-reviewed by
 
Follow-up: Rashes on penis, pimple-like, itchy, dry skin with white particles. What to do? 1 hour later
Hi,

Thanks for the quick reply.
here are the answers for your questions:
1.) Have you had a sexual encounter with a stranger before onset of problem?
Yes, 7-8 months back
2.) Do you have burning sensation while passing urine?
NO, But sometimes little bit, whenever I masturbate
3.) Do you have any swelling in groin area?
NO
4.) Is the frequency of urination increased?
NO
Follow-up: Rashes on penis, pimple-like, itchy, dry skin with white particles. What to do? 0 minute later
I have also gone through complete blood test and urine test 2 months back, But reports were all fine.
 
 
Answered by Dr. Ashish Mittal 18 hours later
Hello again,

Thanks for follow up,

With further information following tests are advisable in your case:
-HIV ELISA
-HBsAg
USG of urogenital tract
-Urine culture and sensitivity

It is better if you tell me the name of tests performed in past. Till that time follow my other advises mentioned in primary reply.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor